# SDR MASA2011031402144

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N988HA
- Make and model: Dhav DHC8202
- Aircraft serial: 426
- Aircraft time: 35,941 hours, 37,828 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Cover
- Condition: Bent
- Location: Nr 2 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENG I/B COWL LATCH COVER BENT UP.  MX R2 COWL LATCH COVER.
